Alert archive / Michigan / Beach Hazards Statements in 2015
Beach Hazards Statement 1, NWS Detroit, MI
NWS Detroit, MI issued this beach hazards statement at May 25, 2015, 4:02 AM EDT for Monroe County, Michigan. It took effect at May 25, 2015, 10:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2015, 4:02 AM EDT (08:02 UTC)
- In effect from
- May 25, 2015, 10:00 AM EDT
- Expired
- May 25, 2015, 9:51 PM EDT
- In force
- 12 hr
- Issued by
- NWS Detroit, MI
County Monroe County, MI
The radar
The Detroit radar (KDTX), 87 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1747 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
881 WHUS43 KDTX 250802 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 402 AM EDT MON MAY 25 2015 MIZ083-252000- /O.NEW.KDTX.BH.S.0001.150525T1400Z-150526T0200Z/ MONROE- 402 AM EDT MON MAY 25 2015 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS EVENING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * LOCATION...BEACHES FROM ESTRAL BEACH TO LUNA PIER INCLUDING... ESTRAL BEACH...STERLING STATE PARK...TOLEDO BEACH...LUNA PIER... * OVERVIEW/POTENTIAL IMPACTS...BREEZY SOUTHWEST WINDS OF 15 TO 25 MPH WILL LEAD TO SIGNIFICANT WAVE HEIGHTS BUILDING 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. TO LEARN MORE ABOUT DANGEROUS WAVES AND CURRENTS PLEASE VISIT DANGEROUSCURRENTS.ORG (ALL LOWER CASE) && $$
2 follow-up statements
696 WHUS43 KDTX 251956 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 356 PM EDT MON MAY 25 2015 MIZ083-260200- /O.CON.KDTX.BH.S.0001.000000T0000Z-150526T0200Z/ MONROE- 356 PM EDT MON MAY 25 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * LOCATION...BEACHES FROM ESTRAL BEACH TO LUNA PIER INCLUDING... ESTRAL BEACH...STERLING STATE PARK...TOLEDO BEACH...LUNA PIER... * OVERVIEW/POTENTIAL IMPACTS...BREEZY SOUTHWEST WINDS OF 15 TO 25 MPH WILL LEAD TO SIGNIFICANT WAVE HEIGHTS OF 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. TO LEARN MORE ABOUT DANGEROUS WAVES AND CURRENTS PLEASE VISIT DANGEROUSCURRENTS.ORG (ALL LOWER CASE) && $$ DG
464 WHUS43 KDTX 260151 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 951 PM EDT MON MAY 25 2015 ...WINDS WILL DECREASE TONIGHT... MIZ083-260300- /O.CAN.KDTX.BH.S.0001.000000T0000Z-150526T0200Z/ MONROE- 951 PM EDT MON MAY 25 2015 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE BEACH HAZARDS STATEMENT. WAVES HAVE SUBSIDED TO 1 TO 3 FEET AS WINDS DECREASE. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at May 25, 3:47 AM EDT, 15 minutes earlier.
Area forecast discussion, May 25, 3:47 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
347 AM EDT MON MAY 25 2015
.SHORT TERM...TODAY AND TONIGHT
TODAY WILL FEATURE A MID LEVEL SHORTWAVE LIFTING NORTHWARD UP
THROUGH THE WESTERN GREAT LAKES...ROTATING ABOUT THE BROAD MID/UPPER
LEVEL TROUGH TO OUR WEST. THE SHORTWAVE WILL REACH SOUTHERN WI
AROUND 14Z THIS MORNING...EVENTUALLY SHEARING OUT IN THE STRONG
DEFORMATION ZONE ACROSS THE NORTHERN GREAT LAKES BY 00Z. THERE IS NO
REAL FRONTAL FORCING ASSOCIATED WITH THIS SHORTWAVE AS THE SHEARING
LOBE OF VORTICITY SWINGS UP THROUGH SE MI IN THE AFTERNOON/EVENING
HOURS. THERE WILL HOWEVER BE WEAK SFC AND MID LEVEL TROUGHING
SWINGING UP THROUGH THE AREA. THIS WAVE WILL BRING DEEP LAYER STRONG
SW FLOW AS IT REORIENTS THE 850MB LL JET AND NUDGES IT EAST OVER THE
AXIS OF LAKE MI. WIND SPEEDS OF 30-40 KNOTS WILL BE TAPPED AS MIXING
DEPTHS APPROACH 850MB THIS AFTERNOON IN THE WARM SECTOR. THIS SHOULD
ALLOW SUSTAINED WINDS OF 15-20 KNOTS WITH GUSTS TO 25-30 KNOTS AT
TIMES. A GOOD SURGE OF MOISTURE WILL ALSO ACCOMPANY THE WAVE...WITH
ALREADY ELEVATED PWATS OF 1.2 INCHES INCREASING TO AROUND 1.6 INCHES
DURING PEAK HEATING. MID LEVEL LAPSE RATES REMAIN WEAK AS THEY HAVE
FOR SEVERAL DAYS NOW AND EVEN WITH SFC DEWPOINTS REACHING INTO THE
MID 60S...WITH TEMPS AROUND 80...THIS AFTERNOON THE RUC/NAM/GFS ALL
BARELY SQUEAK OUT 400 J/KG OF CAPE...WHICH THE SOUNDINGS ALL SHOW TO
BE A TALL SKINNY CAPE. WILL CONTINUE TO HIGHLIGHT THE BEST POTENTIAL
FOR SHOWERS AND TSTORMS TO BE IN THE 18-23Z WINDOW BUT TAKING ALL
THE ABOVE INTO CONSIDERATION...NOT EXPECTING ANY SEVERE STORMS WITH
THIS SETUP. SOME SCATTERED SHOWERS MAKE WORK THOUGH A LITTLE EARLIER
AS THE MOISTURE WORKS IN...BUT EXPECT SLIGHTLY BETTER COVERAGE IN
THE LATE AFTERNOON WITH THE TIGHT THETA E SWEEPING THROUGH THE AREA.
THE SW WINDS WILL REMAIN ELEVATED OVERNIGHT KEEPING DEWPOINTS HIGH
AND TEMPERATURES MILD IN THE MID 60S. SHOULD DRY OUT PRETTY QUICK
THOUGH AS THE DEEP PLUME OF MOISTURE IS QUICK TO EXIT THE AREA
SHORTWAVE RIDGE SLIDES OVER THE AREA. THIS SHOWS UP VERY WELL IN THE
MID LEVEL RH FIELDS AND WILL ALLOW MOSTLY CLEAR SKIES FOR A PERIOD
TONIGHT.
&&
.LONG TERM...
THE WESTERLY JET MAXIMUM WITH SUBTROPICAL CONNECTION WILL EJECT OUT
OF THE SOUTHERN PLAINS TONIGHT THROUGH WEDNESDAY. THIS WILL RESULT
IN THE WESTERN CONUS TROUGH TO DEAMPLIFY RAPIDLY BY TUESDAY EVENING
AND BECOME VIRTUALLY NONEXISTENT BY WEDNESDAY EVENING.
SOUTHEASTERN MICHIGAN WILL REMAIN UNDER THE KINEMATIC
CORE...KEEPING THE ACTIVE MOISTURE TRANSPORT CORRIDOR DIRECTED AT
SOUTHEASTERN MICHIGAN TUESDAY AND WEDNESDAY.
BULK OF THE SHORTWAVE ENERGY AND MAIN MIDLEVEL AXIS OF THE WESTERN
CONUS TROUGH WILL TURN TO A NEGATIVE TILT AND LIFT TOWARDS THE UPPER
MISSISSIPPI RIVER VALLEY AND WESTERN/CENTRAL GREAT LAKES ON TUESDAY.
SHORTWAVE RIDGE COMPONENT AT 850MB AND FORECASTED ANTICYCLONIC
VORTICITY ADVECTION IS EXPECTED TO KEEP CONDITIONS FAIRLY QUIET THE
FIRST HALF OF THE DAY TUESDAY. MODEL SOUNDINGS ARE ONBOARD WITH THIS
AVA IDEA BY SHOWING A SIGNIFICANT AMOUNT OF DRY AIR IN A VERY DEEP
LAYER OF THE ATMOSPHERE. FORECAST WILL CALL FOR DRY CONDITIONS WELL
INTO THE MID TO LATE AFTERNOON HOURS. TOWARDS EVENING...THE MAIN
VORTICITY ANOMALY NOW TRACKING ALONG THE ARIZONA/MEXICO BORDER...IS
EXPECTED TO HAVE RELEASED TOWARDS THE GREAT LAKES...EXPECTED TO PUSH
INTO THE STATE BY 00Z WED. THE COMBINATION OF THIS WAVE UNDER RIGHT
ENTRANCE REGION DYNAMICS ALLOWS AN EPISODE OF STRONG MOISTURE
ADVECTION. PWATS ARE FORECASTED TO SURGE TO AROUND 1.75 INCHES.
QUICKLY RAMP POPS UPWARD POST 21Z...WITH LIKELYS THE FIRST HALF OF
TUESDAY NIGHT. UNCERTAINTY EXISTS WITH REGARDS TO QUALITY OF LAPSE
RATES AND QUANTITATIVE CAPE VALUES...BUT 0-6KM BULK SHEAR IN
EXCESS OF 35 KNOTS SUPPORTS SOME POTENTIAL FOR A STRONG TO SEVERE
RISK...AGAIN CONDITIONAL TO OBSERVED INSTABILITY. TIMING ON THIS
POTENTIAL IS LATE AFTERNOON TO EVENING. SEMICH IS INCLUDED IN THE
MARGINAL DESIGNATION FOR SEVERE WEATHER IN SWODY2.
SUBSIDENCE IN THE WAKE OF THIS WAVE WITH NOCTURNAL STABILIZATION
SHOULD YIELD A QUIET PERIOD LATE TUESDAY NIGHT INTO WEDNESDAY
MORNING. COMPLICATING FACTOR IS LACK OF A NEAR SURFACE COLD FRONT AS
THE RIDGE BEGINS THE EARLY STAGES OF RETROGRADING CLEAR BACK INTO
THE PLAINS. GIVEN CONTINUED WARM SECTOR SOUTHWESTERLY FLOW...A
GENERAL LOW GRADE INSTABILITY IS FORECASTED. AS A RESULT...DIFFICULT
TO FORECAST ANYTHING SPECIFIC OUTSIDE OF MENTIONING POTENTIAL HIGHER
PRECIPITATION CHANCES DURING THE AFTERNOON WEDNESDAY.
WEAK SURFACE HIGH PRESSURE WITH WEAK SHORTWAVE RIDGING ALOFT SHOULD
LEAD TO RELATIVELY QUIET CONDITIONS FOR THURSDAY AND A PART OF
FRIDAY. MODEL DATA SUGGESTS A DEVELOPING COLD FRONT/BAROCLINIC ZONE
OVER THE WESTERN GREAT LAKES...EVENTUALLY PUSHING TOWARDS THE
STATE FOR NEXT WEEKEND. WHILE THE BROADER WAVELENGTH OF THE
GOVERNING FEATURES SUGGESTS THERE IS SOME CONFIDENCE IN
TIMING...THE OVERALL ORIENTATION OF THE THERMAL BOUNDARIES TO THAT
OF THE MEAN FLOW POINTS SUGGESTS OTHERWISE.
&&
.MARINE...
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL NEARSHORE WATERS AND
LAKE SAINT CLAIR TODAY. SOUTHWEST WINDS WILL BECOME MODERATE TO
FRESH OVER ALL AREA WATERS BY LATE IN THE MORNING. WIND GUSTS ARE
FORECASTED TO FREQUENTLY RANGE BETWEEN 25 AND 30 MPH. OFFSHORE WINDS
WILL LIMIT THE POTENTIAL FOR WAVE GROWTH IN THE NEARSHORE ZONES WITH
SIGNIFICANT WAVE HEIGHTS EXPECTED TO MAX OUT AROUND 2 TO LOCALLY 3
FEET. MAXIMUM WAVE HEIGHTS WILL REACH 4 TO POSSIBLY 5 FEET...MAINLY
FURTHER AWAY FROM SHORE. THUNDERSTORM POTENTIAL IS LOW WITH ONLY A
SLIGHT CHANCE DURING THE AFTERNOON.
&&
.AVIATION...ISSUED 1146 PM EDT SUN MAY 24 2015
A WARM FRONT WILL SLOWLY PUSH NORTHWARD EARLY THIS
MORNING...REACHING JUST NORTH OF FNT PRIOR TO DAYBREAK. THIS FRONT
WILL BE ACCOMPANIED BY A VEERING WIND TOWARD THE SOUTH. A STRONG
GRADIENT SOUTH OF THIS FRONT AND DAYTIME HEATING WILL LEAD TO
INCREASING WINDS LATE IN THE MORNING...WITH SSW WIND GUSTS POSSIBLY
TOPPING 25 KNOTS BY EARLY MON AFTERNOON. AN UPPER LEVEL SHORT WAVE
SLIDING ACROSS THE WRN GREAT LAKES MON AFTERNOON WILL PROVIDE A
CHANCE OF SOME SHOWERS/THUNDERSTORMS.
FOR DTW...THE WARM FRONTAL PASSAGE AND ASSOCIATED SHIFT IN THE WIND
DIRECTION IS EXPECTED IN THE 07 TO 09Z TIME FRAME. AN INFLUX OF
MOISTURE DURING THE MORNING AND EARLY AFTERNOON WILL PROVIDE A
CHANCE FOR CEILINGS TO DROP BELOW 5000 FT AT TIMES MON AFTERNOON.
//DTW THRESHOLD PROBABILITIES...
* LOW IN THUNDERSTORMS MONDAY AFTERNOON.
* MEDIUM IN CEILINGS BELOW 5000 FT MONDAY AFTERNOON.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS
EVENING FOR LHZ421-422-441>443.
LAKE ST CLAIR...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING FOR LCZ460.
MICHIGAN WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING FOR LEZ444.
&&
SHORT TERM...DRK
LONG TERM....CB
MARINE.......CB
AVIATION.....SC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, May 24, 3:01 PM EDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 301 PM EDT SUN MAY 24 2015 MIZ047>049-053>055-060>063-251915- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR- 301 PM EDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. ANY STORMS WILL NOT BE SEVERE AND WILL MOVE TO THE NORTHEAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ068>070-075-076-082-083-251915- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 301 PM EDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-251915- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 301 PM EDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES ARE IN EFFECT. SEE THE MARINE FORECAST FOR DETAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). JVC
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:30 PM EDT | Special Marine Warning | DTX | 90 min | |
| May 25, 1:39 PM EDT | Special Weather Statement | DTX | Tuscola | 51 min |
| May 25, 2:00 PM EDT | Special Weather Statement | DTX | Genesee, Lapeer, Oakland, Saginaw, Shiawassee, Tuscola | 60 min |
| May 25, 2:18 PM EDT | Special Weather Statement | DTX | Huron | 57 min |
| May 25, 2:28 PM EDT | Special Weather Statement | DTX | Lapeer, Macomb | 62 min |
| May 25, 2:36 PM EDT | Special Weather Statement | DTX | Huron | 39 min |
| May 25, 2:39 PM EDT | Special Marine Warning | DTX | 66 min | |
| May 25, 2:42 PM EDT | Special Weather Statement | DTX | Saint Clair | 63 min |
| May 25, 2:51 PM EDT | Special Weather Statement | DTX | Tuscola | 39 min |
| May 25, 2:53 PM EDT | Special Marine Warning | DTX | 97 min | |
| May 25, 3:16 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 21 min |
| May 25, 3:32 PM EDT | Special Marine Warning | DTX | 88 min | |
| May 25, 3:35 PM EDT | Special Weather Statement | DTX | Bay, Saginaw | 25 min |
| May 25, 4:01 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 34 min |
| May 25, 4:06 PM EDT | Special Weather Statement | DTX | Livingston, Shiawassee | 39 min |
| May 25, 4:21 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Tuscola | 39 min |
| May 25, 5:21 PM EDT | Special Weather Statement | DTX | Huron | 39 min |
| May 25, 5:30 PM EDT | Special Weather Statement | DTX | Lapeer, Saint Clair, Sanilac | 60 min |
Nearby
Beach Hazards Statements in Michigan, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.